# SDR UPS06848343

- Difficulty date: October 13, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B00939
- Condition: Cracked
- Location: Fs 1734 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON CRACKED AT STA 1734 L15R.  REMOVED LONGERON SECTION 15R AT STA 1734 IAW SRM 53-02-02 FIG 10.  FABRICATED AND INSTALLED LONGERON SECTION AT STA 1734 L15R IAW SRM 53-2-2 FIG 10, AND SRM 53-02-02-0 FIG 10
